# SDR 2005F00008

- Difficulty date: October 9, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR72
- Aircraft serial: 545
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 20125112Y00
- Condition: Inoperative
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CAPTAIN RIGHT BRAKE PEDAL INOPERATIVE.  REPLACED BRAKE METERING VALVE.  (M)
